Stability of stochastic differential equations in manifolds
Séminaire de probabilités de Strasbourg, Volume 32 (1998), pp. 188-214.
@article{SPS_1998__32__188_0,
     author = {Arnaudon, Marc and Thalmaier, Anton},
     title = {Stability of stochastic differential equations in manifolds},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {188--214},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {32},
     year = {1998},
     mrnumber = {1655151},
     zbl = {0918.60040},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1998__32__188_0/}
}
TY  - JOUR
AU  - Arnaudon, Marc
AU  - Thalmaier, Anton
TI  - Stability of stochastic differential equations in manifolds
JO  - Séminaire de probabilités de Strasbourg
PY  - 1998
SP  - 188
EP  - 214
VL  - 32
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1998__32__188_0/
LA  - en
ID  - SPS_1998__32__188_0
ER  - 
%0 Journal Article
%A Arnaudon, Marc
%A Thalmaier, Anton
%T Stability of stochastic differential equations in manifolds
%J Séminaire de probabilités de Strasbourg
%D 1998
%P 188-214
%V 32
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1998__32__188_0/
%G en
%F SPS_1998__32__188_0
Arnaudon, Marc; Thalmaier, Anton. Stability of stochastic differential equations in manifolds. Séminaire de probabilités de Strasbourg, Volume 32 (1998), pp. 188-214. http://www.numdam.org/item/SPS_1998__32__188_0/

[C1] Cohen (S.) - Géométrie différentielle stochastique avec sauts 1, Stochastics and Stochastics Reports, t. 56, 1996, p. 179-203. | MR | Zbl

[C2] Cohen (S.) - Géométrie différentielle stochastique avec sauts 2: discrétisation et applications des EDS avec sauts, Stochastics and Stochastics Reports, t. 56, 1996, p. 205-225. | MR | Zbl

[E1] Emery (M.) - Une topologie sur l'espace des semimartingales, Séminaire de Probabilités XIII, Lecture Notes in Mathematics, Vol 721, Springer, 1979, p. 260-280. | Numdam | MR | Zbl

[E2] Emery (M.) - Equations différentielles stochastiques lipschitziennes: étude de la stabilité, Séminaire de Probabilités XIII, Lecture Notes in Mathematics, Vol 721, Springer, 1979, p. 281-293. | Numdam | MR | Zbl

[E3] Emery (M.) - On two transfer principes in stochastic differential geometry, Séminaire de Probabilités XXIV, Lecture Notes in Mathematics, Vol 1426, Springer, 1989, p. 407-441. | Numdam | MR | Zbl

[E4] Emery (M.) - Stochastic calculus in manifolds. - Springer, 1989. | MR | Zbl

[K] Kendall (W.S.) - Convex geometry and nonconfluent Γ-martingales II: Wellposedness and Γ-martingale convergence, Stochastics, t. 38, 1992, p. 135-147. | MR | Zbl

[Pi] Picard (J.) - Convergence in probability for perturbed stochastic integral equations, Probability Theory and Related Fields, t. 81, 1989, p. 383-451. | MR | Zbl

[Pr] Protter (P.) - Stochastic Integration and Differential Equations. A New Approach. - Springer, 1990. | MR | Zbl

[Y-I] Yano (K.), Ishihara (S.) - Tangent and Cotangent Bundles. - Marcel Dekker, Inc., New York, 1973. | MR | Zbl